# SDR HALA20241230390

- Difficulty date: December 28, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 51,061 hours, 8,057 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 49,054 hours, 7,730 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bmc
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - DURING INITIAL CLIMBOUT, ECAM: AIR ENG 2 BLEED FAULT. PER MOC, RESET ENG 2 BLEED MESSAGE CLEARED. PERFORMED TSM 36-11-81. REPLACED BMC 2 PER AMM 36-11-16. OPS CHECK GOOD. OK FOR SVC
